# SDR AALA20050531

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT SIGN LIGHT AT THE L764 CLASS DIVIDER AT STATION 647 INOPERATIVE.  REPLACED THE BATTERY PACK AND CHARGER ASSEMBLY M731 FOR EMERGENCY EXIT SIGN LIGHT AT THE L764 DIVIDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
